Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
CONSTRUCTION OF CLASS FIELDS OVER IMAGINARY QUADRATIC FIELDS USING y-COORDINATES OF ELLIPTIC CURVES

Koo, JaKyungresearcher; Shin, Dong Hwa, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.847 - 864, 2013-07

2
On some Fricke families and application to the Lang-Schertz conjecture

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.4, pp.723 - 740, 2016-08

3
On some extensions of Gauss' work and applications

Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, OPEN MATHEMATICS, v.18, pp.1915 - 1934, 2020-12

rss_1.0 rss_2.0 atom_1.0